# SDR F3LA200400013

- Difficulty date: February 13, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 2,206 hours, 1,029 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED SMOKE IN CABIN SHORTLY AFTER TAKEOFF, JUST AFTER APU BLEED WAS TURNED OFF.  AIRCRAFT LANDED WITHOUT INCIDENT. COMPLIED WITH MM 71-00-00-810-802.  PERFORMED OPS CHECK AND COULD NOT DUPLICATE DISCREPANCY ON GROUND.  PERFORMED TEST FLIGHT.  PERFORMED NORMAL BLEED-OFF TAKEOFF AND REINSTATED BLEED CONFIGURATION IAW NORMAL TAKEOFF/CLIMB PROCEDURES.  MONITORED CABIN AND COCKPIT FOR SMOKE, MIST INDICATIONS.  CHECKED NORMAL, NO DISCREPANCIES FOUND.
